# SDR 2008UALA06187

- Difficulty date: October 19, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 74,287 hours, 12,008 cycles
- Engine: Pwa PW4060
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Terminal
- Condition: Overheated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

P19 PANEL, T180 AND T184 TERMINAL LUGS SHOW SIGNS OF OVERHEATING.  REMOVED AND REPLACED TERMINAL LUGS.  OPS CHECK GOOD OF FWD INDIRECT CEILING LIGHTS AND SIDEWALL LIGHT.
